# SDR ASAA2014082909006

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 5,824 hours, 1,834 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  BOTH VTK FLAGS ON PILOTS AND F/O'S NAV DISPLAYS AND BOTH PILOTS AND F/O'S FMC SCREENS DEFAULTED TO MENU.   ACFT GROUNDED.   BOTH FMC COMPUTERS SHOW "PGM FAULT" FLT 1 IAW FIM 34-61, TASK 807.  NO OTHER FAULTS SHOWN.  HAS NO OTHER HISTORY IN TRAX BOTH FMC'S APPEAR NORMAL AT THIS TIME.
